# SDR QXEA0201783

- Difficulty date: October 17, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 9,501 hours, 13,345 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Inadequate
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - ONE RIVET BUCKED TAIL DOES NOT FILL HOLE COMPLETELY, AFT RIVET NR 1 SEAT TRACK X333.30, OUTBOARD FLANGE. REPAIRED IAW DHC-8 SRM 51-40-00.
